# SDR UPS01836018

- Difficulty date: June 5, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DEPARTURE, ESCAPE SLIDE FELL OUT WHEN FWD ENTRY DOOR CLOSED. DEFERRED SLIDE CONTAINER DUE TO DAMAGE.
